# SDR CALA0100753

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN TAIL COMPARTMENT SUPPORT FITTING BETWEEN CANTED FRAMES 1463 AND 1485 AT LOWER AFT SIDE.  THE SUPPORT FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-10-4.
